X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (11) 11
algebra (9) 9
semi-heyting algebras (9) 9
heyting algebras (8) 8
logic (8) 8
mathematical logic and foundations (7) 7
computational linguistics (5) 5
philosophy (5) 5
discriminator variety (4) 4
equational base (4) 4
intuitionistic logic (4) 4
simple (4) 4
subdirectly irreducible (4) 4
congruences (3) 3
de morgan semi-heyting algebra (3) 3
directly indecomposable (3) 3
dually pseudocomplemented semi-heyting algebra (3) 3
equivalent (3) 3
logical theorems (3) 3
matemática pura (3) 3
matemáticas (3) 3
mathematical theorems (3) 3
semi-intuitionistic logic (3) 3
varieties (3) 3
analysis (2) 2
computer science, artificial intelligence (2) 2
computer science, interdisciplinary applications (2) 2
geometry (2) 2
semi-heyting algebra (2) 2
semi-nelson algebras (2) 2
strongly blended dually quasi-de morgan stone semi-heyting algebra (2) 2
06d15 (1) 1
06d20 (1) 1
08b15 (1) 1
abstract algebraic logic (1) 1
abstract logic (1) 1
activities of daily living (1) 1
algebras (1) 1
algorithms (1) 1
almost distributive lattice (1) 1
amalgamation property (1) 1
artificial intelligence (1) 1
axioms (1) 1
blended dually quasi-de morgan semi-heyting algebra (1) 1
blended dually quasi-stone semi-heyting algebra (1) 1
blended v-de morgan law (1) 1
blended ∨-de morgan law (1) 1
boolean data (1) 1
closed system (1) 1
compatible functions (1) 1
completeness (1) 1
computational intelligence (1) 1
congruence (1) 1
control , robotics, mechatronics (1) 1
deduction theorem (1) 1
demorgan algebras (1) 1
distributivity (1) 1
double semi-heyting algebra (1) 1
duality (1) 1
dually hemimorphic semi-heyting algebra (1) 1
engineering (1) 1
free decomposability (1) 1
glivenko theorem (1) 1
glivenko theorem. msc primary: 03g25, 06d20, 06d14 (1) 1
heyting algebra (1) 1
heyting almost distributive lattice (1) 1
heyting-brouwer logic (1) 1
heyting–brouwer logic (1) 1
implication operation (1) 1
implicative semi-lattices (1) 1
induction assumption (1) 1
lattice of subvarieties (1) 1
lattice theory (1) 1
lattices (1) 1
lindenbaum tarski algebra (1) 1
linear heyting algebra (1) 1
localization (1) 1
locally affine completeness (1) 1
mathematical congruence (1) 1
mathematical lattices (1) 1
mathematical logic (1) 1
mathematics - logic (1) 1
mathematics, applied (1) 1
mathematics, general (1) 1
modus ponens (1) 1
multipliers (1) 1
nelson algebras (1) 1
normal filter (1) 1
number theory (1) 1
primary: 03g25 (1) 1
primary: 03g25, 06d20, 06d15, secondary: 08b26, 08b15 (1) 1
principal ideal (1) 1
probability theory and stochastic processes (1) 1
regular de morgan semi-heyting algebra of level 1 (1) 1
regular dually quasi-de morgan semi-heyting algebra of level 1 (1) 1
regular dually, quasi-de morgan, semi-heyting algebra of level 1 (1) 1
secondary: 08b20, 08b15 (1) 1
secondary: 08b26 (1) 1
semantics (1) 1
semi (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Order, ISSN 0167-8094, 3/2018, Volume 35, Issue 1, pp. 23 - 45
Generalizing the well known and exploited relation between Heyting and Nelson algebras to semi-Heyting algebras, we introduce the variety of semi-Nelson... 
Geometry | Twist structures | Nelson algebras | Semi-Heyting algebras | Semi-Nelson algebras | Mathematics | Number Theory | Heyting algebras | MATHEMATICS | VARIETIES | Algebra
Journal Article
Order, ISSN 0167-8094, 2013, Volume 30, Issue 2, pp. 625 - 642
In this paper we investigate those subvarieties of the variety of semi-Heyting algebras which are term-equivalent to the variety of Godel algebras (linear... 
Heyting algebra | Term-equivalent varieties | Linear Heyting algebra | Semi-Heyting algebra | MATHEMATICS | Algebra
Journal Article
Logic Journal of the IGPL, ISSN 1367-0751, 08/2018, Volume 26, Issue 4, pp. 408 - 428
Motivated by a construction due to R. Cignoli that relates Heyting algebras and centered Nelson algebras, in this paper we prove that there exists an... 
Semi-Heyting algebras | Semi-Nelson algebras | Duality | Congruences | MATHEMATICS | MATHEMATICS, APPLIED | congruences | duality | LOGIC | semi-Nelson algebras
Journal Article
Annals of the University of Craiova, Mathematics and Computer Science Series, ISSN 1223-6934, 2016, Volume 43, Issue 2, pp. 210 - 217
Journal Article
Mathematical Logic Quarterly, ISSN 0942-5616, 05/2012, Volume 58, Issue 3, pp. 168 - 176
In this paper we prove that the free algebras in a subvariety \documentclass{article}\usepackage{amssymb}\begin{document}\pagestyle{empty}$\mathcal... 
free decomposability | Semi‐Heyting algebra | Glivenko theorem. msc Primary: 03G25, 06D20, 06D14 | Secondary: 08B20, 08B15 | Glivenko theorem | Semi-Heyting algebra | Free decomposability | MATHEMATICS | LOGIC
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 09/2016, Volume 49, Issue 3, pp. 252 - 265
Journal Article
Studia Logica: An International Journal for Symbolic Logic, ISSN 0039-3215, 8/2015, Volume 103, Issue 4, pp. 853 - 875
In this paper we introduce a logic that we name semi Heyting-Brouwer logic, SHB, in such a way that the variety of double semi-Hey ting algebras is its... 
Heyting–Brouwer logic | Computational Linguistics | Semi Heyting–Brouwer logic | Semi-Heyting algebras | Heyting algebras | Logic | Philosophy | Mathematical Logic and Foundations | Semi Heyting-Brouwer logic | INTUITIONISTIC LOGIC | MATHEMATICS | ALGEBRAS | Heyting-Brouwer logic | PHILOSOPHY | SUBTRACTIVE LOGIC | COMPLETENESS | LOGIC | EQUIVALENT | Algebra
Journal Article
Soft Computing, ISSN 1432-7643, 06/2017, Volume 21, Issue 12, pp. 3167 - 3176
In this paper we characterize the congruences in classes of algebras that properly include varieties of interest for the logic. These algebras are obtained by... 
Semi-Heyting algebras | Implicative semi-lattices | Congruences | Compatible functions | Implication operation | Locally affine completeness | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | HEYTING ALGEBRAS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Algebra
Journal Article
Studia Logica: An International Journal for Symbolic Logic, ISSN 0039-3215, 4/2015, Volume 103, Issue 2, pp. 303 - 344
Semi-intuitionistic logic is the logic counterpart to semi-Heyting algebras, which were defined by H. P. Sankappanavar as a generalization of Hey ting... 
Intuitionistic logic | Computational Linguistics | Semi-Heyting algebras | Heyting algebras | Logic | Philosophy | Mathematical Logic and Foundations | Semi-intuitionistic logic | MATHEMATICS | PHILOSOPHY | LOGIC | EQUIVALENT | Algebra
Journal Article
Studia Logica: An International Journal for Symbolic Logic, ISSN 0039-3215, 12/2016, Volume 104, Issue 6, pp. 1245 - 1265
Journal Article
Studia Logica: An International Journal for Symbolic Logic, ISSN 0039-3215, 6/2011, Volume 98, Issue 1/2, pp. 9 - 25
The purpose of this paper is to define a new logic SI called semi-intuitionistic logic such that the semi-Heything algebras introduced [4] by Sankappanavar are... 
Algebra | Mathematical theorems | Intuitionistic logic | Axioms | Logical theorems | Lindenbaum Tarski algebra | Semantics | Modus ponens | Deduction theorem | Heyting algebras | semi-intuitionistic logic | Computational Linguistics | semi-Heyting algebras | Logic | Philosophy | Mathematical Logic and Foundations | MATHEMATICS | PHILOSOPHY | LOGIC
Journal Article
Soft Computing, ISSN 1432-7643, 4/2010, Volume 15, Issue 4, pp. 721 - 728
The purpose of this paper was to investigate the structure of semi-Heyting chains and the variety $${{\mathcal{CSH}}}$$ generated by them. We determine the... 
Engineering | Computational Intelligence | Control , Robotics, Mechatronics | Artificial Intelligence (incl. Robotics) | Semi-Heyting algebras | Heyting algebras | Mathematical Logic and Foundations | Varieties | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE
Journal Article
Lobachevskii Journal of Mathematics, ISSN 1995-0802, 4/2015, Volume 36, Issue 2, pp. 184 - 189
Journal Article
Categories and General Algebraic Structures with Applications, ISSN 2345-5853, 07/2014, Volume 2, Issue 1, pp. 47 - 64
Journal Article
Categories and General Algebraic Structures with Applications, ISSN 2345-5853, 07/2014, Volume 2, Issue 1, pp. 65 - 82
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.